Estac sougou

Estac Cold

Drug Type:
Pain reliever, cough suppressant, antihistamine, caffeine
Indication:
For treatment of cold symptoms (sore throat, runny nose, stuffy nose, fever, chills, headache, sneezing, cough, body aches)
Active ingredients ( per 9 tablets )
・Acetaminophen (pain reliever/fever reducer) 900mg
・Chlor-Trimeton (antihistamine) 7.5mg
・Dextromethorphan (cough suppressant) 48mg
・dl-methylephedrine HCl (cough suppressant) 60mg
・Hesperidin 45mg
・Licorice extract 187.5mg
・Powdered ginger 150mg
・Anhydrous caffeine 75mg

Inactive ingredients
Croscarmellose sodium, anhydrous silicic acid, cellulose, lactose, hypromellose, povidone, polyethylene glycol, magnesium stearate, talc, titanium oxide, corn starch, iron (III) oxide
Instructions for use
Adults and children 15 years and over: Take 3 tablets 3 times a day after meals, within 30 minutes after eating. Take with tepid or hot water.

Children age 11-14: Take 2 tablets 3 times a day after meals, within 30 minutes after eating. Take with tepid or hot water.

Children age 5-10: Take 1 tablet 3 times a day after meals, within 30 minutes after eating. Take with tepid or hot water.

Do not chew. Do not take on an empty stomach. Do not exceed designated dose per 24 hours. Do not take this product with other medicines containing the same or similar active ingredients.

Children under 5 should not take this medicine. Keep this medication out of reach of children. Store in a cool, dry place out of direct sunlight.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.
The company that makes this product does not provide information in English.

0 Comment:

Did you use this medicine? Tell us what you thought about it!